# SDR SWAA011403

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 30,700 hours, 28,754 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 6550324
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, T/E FLAPS WOULD NOT RETRACT PAST 5 DEGREES DURING CLIMBOUT.  REMOVED AND REPLACED NR 4 FLAP TRANSMISSION PER MM.
